Pacific Journal of Mathematics

Representations of finite rings.

Robert S. Wilson

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 643-649.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911632

Mathematical Reviews number (MathSciNet)
MR0369423

Zentralblatt MATH identifier
0317.16008

Subjects
Primary: 16A44

Citation

Wilson, Robert S. Representations of finite rings. Pacific J. Math. 53 (1974), no. 2, 643--649. https://projecteuclid.org/euclid.pjm/1102911632


Export citation

References

  • [1] G. J. Janusz, Separable algebras over commutative rings, Trans. Amer. Math. Soc, 122 (1966), 461-479.
  • [2] R. Raghavendran, Finite associative rings, Compositio Math., 21 (1969), 195-229.
  • [3] T. Szele, Ein Satz iber die Strukturder endlichen Ringe, Acta Sci. Math., (Szeged) 11 (1948), 246-250.
  • [4] T. Szele,NilpotentArtinianrings, Publ. Math. Debrecen, 4 (1955), 71-78.
  • [5] R. S. Wilson, On the structure of finite rings, Compositio Math., 26 (1973), 79-93.